# SDR 07FDEA02376

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69436659
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO PIT BILGE, FRAME ATTACH ANGLE LWR END HAS CORROSION, STA. 720E OB SIDE AT KEEL BEAM EXTENSION STR 28R REMOVED FRAME ATTACH ANGLE SRM 51-30-2.  FABRICATED NEW FRAME ATTACH ANGLE REF BOEING DWG 69-43665-1/1.  TREATED AND PRIMED NEW ANGLE, SRM 51-10-2.  INSTALLED FRAME ATTACH ANGLE SRM 51-30-2.
